フォロー
Ualbai Umirbaev
Ualbai Umirbaev
Professor of Mathematics, Wayne State University
確認したメール アドレス: なし - ホームページ
タイトル
引用先
引用先
The tame and the wild automorphisms of polynomial rings in three variables
I Shestakov, U Umirbaev
Journal of the American Mathematical Society 17 (1), 197-227, 2004
3682004
Poisson brackets and two-generated subalgebras of rings of polynomials
I Shestakov, U Umirbaev
Journal of the American Mathematical Society 17 (1), 181-196, 2004
1732004
The Nagata automorphism is wild
IP Shestakov, UU Umirbaev
Proceedings of the National Academy of Sciences 100 (22), 12561-12563, 2003
1052003
Free Akivis algebras, primitive elements, and hyperalgebras
IP Shestakov, UU Umirbaev
Journal of Algebra 250 (2), 533-548, 2002
942002
Automorphisms and derivations of free Poisson algebras in two variables
L Makar-Limanov, U Turusbekova, U Umirbaev
Journal of Algebra 322 (9), 3318-3330, 2009
882009
The Anick automorphism of free associative algebras
UU Umirbaev
Walter de Gruyter 2007 (605), 165-178, 2007
722007
Schreier varieties of algebras
UU Umirbaev
Algebra and Logic 33 (3), 180-193, 1994
551994
Partial derivatives and endomorphisms of some relatively free Lie algebras
UU Umirbaev
Sibirskii Matematicheskii Zhurnal 34 (6), 179-188, 1993
531993
The Freiheitssatz and the automorphisms of free right-symmetric algebras
D Kozybaev, L Makar-Limanov, U Umirbaev
Asian-European Journal of Mathematics 1 (02), 243-254, 2008
482008
Universal enveloping algebras and universal derivations of Poisson algebras
U Umirbaev
Journal of Algebra 354 (1), 77-94, 2012
462012
The strong Nagata conjecture
UU Umirbaev, JT Yu
Proceedings of the National Academy of Sciences 101 (13), 4352-4355, 2004
402004
Defining relations for automorphism groups of free algebras
UU Umirbaev
Journal of Algebra 314 (1), 209-225, 2007
392007
Automorphic orbits in free non-associative algebras
AA Mikhalev, U Umirbaev, JT Yu
Journal of Algebra 243 (1), 198-223, 2001
392001
The Freiheitssatz for Poisson algebras
L Makar-Limanov, U Umirbaev
Journal of Algebra 328 (1), 495-503, 2011
382011
Subalgebras and automorphisms of polynomial rings
UU Umirbaev, IP Shestakov
Doklady. Mathematics 66 (2), 266-269, 2002
382002
On the extension of automorphisms of polynomial rings
UU Umirbaev
Siberian Mathematical Journal 36 (4), 787-791, 1995
371995
Defining relations of the tame automorphism group of polynomial algebras in three variables
UU Umirbaev
Walter de Gruyter 2006 (600), 203-235, 2006
352006
Primitive elements of free groups
UU Umirbaev
Russian Mathematical Surveys 49 (2), 184, 1994
311994
On fuzzy bases of vector spaces
KS Abdukhalikov, MS Tulenbaev, UU Umirbaev
Fuzzy sets and systems 63 (2), 201-206, 1994
291994
Free generic Poisson fields and algebras
I Kaygorodov, I Shestakov, U Umirbaev
Communications in Algebra 46 (4), 1799-1812, 2018
282018
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20